I take several meds with dry mouth side effect: Trazodone, Sertraline, Ec naproxyn, lovastatin, Exforge HCT, omaprazole, Theralith XR, calcium citrate, Slow Niacin, B complex, multi-vitamin, Metformin. Was doing fine then dry mouth started. I have tried stopping each of them but still have dry mouth. What should I do next? My doctor is stumped.
I started having extreme dry mouth symptoms without any change in medication. I take several meds.t?
- 24 Dec 2012 by bt5585
- 26 December 2012
Hello bt5585. I suggest replacing one or two of the medications you are taking, with another, very similiar one although side effets may and often do differ. This might help to ease the problem. For example Trazodone with Remeron, and Sertraline with Fluoxetine. A process of elimination. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2011 • 1 answer
Updated 5 Jan 2013 • 1 answer
Updated 1 Sep 2018 • 3 answers
Updated 7 Feb 2017 • 2 answers
Updated 27 May 2017 • 1 answer